# SDR DXTR2017042110

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 9,458 hours, 6,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER AFT LATCH HAS CORROSION.  REMOVED CORROSION AND POLISHED IAW SRM 51-10-01. ACCOMPLISHED EDDY CURRENT INSPECTION.680 NDI MANUAL PART 6-20-00-02. NO DEFECTS NOTED AT THIS TIME IN THE AREAS OF INSPECTION.
